# SDR DLM90040742

- Difficulty date: August 8, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 25,219 hours, 13,277 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Wire Harness
- Condition: Arced
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PAX NOTICED ARCING AND SMOKE FROM FLOOR NEAR 26C.  INSPECTED AREA COULD NOT FIND DAMAGE BUT RT SIDE OF A/C AUDIO ENTERTAINMENT SYSTEM DEAD.  REPLACED HARNESS AT ROWS 25-26 FOR ARCING DAMAGE.
